Could the Medicine made me lose some of my memory?


I had be on the narcotic Percoet for seven years now and go to see a New Doctor.He took me off the drug.Is it possible that man on the drug and coming off it after so lots years could make my memory for a time loss?

Answer:
I wouldn't think so, but you may suffer some withdrawel symptoms for a while. I be on Darvacet for three years and Flexeral, and I didn't realize until I had be off them for a few weeks how much more alert I feel, so ride it out if you feel for a moment scattered, it is stopgap, just your body adjust.


  • Home remedy for smelly foot?
  • What pills are better to lift if you own ADD?
  • What will breed a sore throat travel away faster?
  • Are Bio-Energetic machines close to the Listen Orion worthy diagnostic tools?
  • I hold rather tikle at my throat, afterwards I hold a cough until my eyes runny, minister to please?
  • I own 5 kg of ginger , is in attendance any Herbal tablets I can net , what is ginger appropriate for?


  • Alternative Medicine




    Copyright (C) 2007-2009 AnQnA.com All Rights reserved.     Contact us